| Model Number |
8400 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown, no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that "the unit was off per reading, re-calibrated".Patient involvement is unknown.
Additional Manufacturer Narrative
Evaluation codes: updated.Device evaluation: one device was returned for investigation.Visual inspection found no impact or corrosion damage was present and the tamper sticker was intact.Functional testing found the etco2 reading was approximately 45 mmhg @ 12 bpm.The specification at the current atmospheric pressure is 70 to 78 mmhg @ 12 bpm.Performed a hi/lo calibration and etco2 reading is still not within specification.Swapped out the co2 sensor and now getting a etco2 reading of approx.74 mmhg @ 12 bpm.The complaint was confirmed.Root cause was attributed to a faulty co2 sensor.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.Replaced faulty co2 sensor.Replaced naphion tubing and absorber as preventative maintenance.Device passed functional testing after the completed repairs.